# SDR IPXA2025020593206

- Difficulty date: January 20, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 70,466 hours, 23,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143T5401134
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CEILING SUPPORT CRACK AT FWD CGO STA 610, RBL 64 (REPLACE). ACCOMPLISHED REPAIR I.A.W UPS EO NO: EO-92665-REQ1 REV.1. JOB COMPLETED. REVIEWED.
